# SDR AALA201809289016

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 60,413 hours, 22,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN CIDS RED CAUTION LIGHT INOPERATIVE.  FOUND MID RT DOOR DAMPER/EMERGENCY OPERATION CYLINDER WITH LOW PRESSURE.  SERVICED IAW AMM 52-22-00-914-002-A. OK FOR SERVICE.
